# SDR DALA2025040802707

- Difficulty date: March 27, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 56,054 hours, 39,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT FOUND THAT THE FRONT SERVICE DOOR EMERGENCY CABLE TO BAR WAS BROKEN. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE INSTALLED A NEW 1R DOOR SLIDE LATCH/LANYARD ASSEMBLY. FUNCTIONAL CHECK WAS GOOD PER B717 CMM 25-60-03. AIRCRAFT HAS RETURNED TO SERVICE. (LP #7244532)
